# SDR SWIA202163872

- Difficulty date: November 22, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANN RH O/B FLAP CENTER HING BOX P/N CC670-10801-4 FOR AC N716SK SN 10180   (C CHECK RO 1/16/2022)   REMOVED AND INSTALLED SERVICEABLE R/H O/B FLAP HINGE BOX AND 3 EA BONDING WIRES AT WS 220 REF CRJ 700 AMM 57-54-02-000-804-A01, AND 57-54-02-400-804-A01.
